# SDR ASAA2024100953381

- Difficulty date: October 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LAV SUPPORT STA 947-967 LBL 24 IS CORRODED. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-70-51-1A-1. LOCATED AND DRILLED NEW SUPPORT IAW B737-700 SRM 51-40-05-06-0. FOR INSTALLATION SEE MIG-5 OK397803 W/O 1022693 2000 0167 W= 2O= .080 R= .063 L= 3 D= .017.
